# SDR ASAA2013121396830

- Difficulty date: December 13, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,765 hours, 7,734 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434010
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTED NR 2 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED. CJ9 HARNESS DID NOT PASS RESISTANCE CHECK.  RESISTANCE VALUES WERE PAST ITS LIMIT WHILE CHECKING PINS 7 AND 8 GOING TO THE S1 PROBE.  REPLACED CJ9 HARNESS ON THE NR 2 ENG.  OPS NORMAL, REF MM TASK 77-21-01-200-801-F00.  S2 PROBE INSULATION RESISTANCE CHECK FAILED, REPLACED S2 PROBE ON THE NR 2 ENG.  OPS NORMAL REF MM 77-21-01.
